About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 3, Pages 227-236
http://dx.doi.org/10.1155/S1048953301000181

Weak laws of large numbers for arrays of rowwise negatively dependent random variables

1The University of Georgia, Department of Statistics, Athens 30502-1952, GA, USA
2Georgia State University, Department of Mathematics and Computer Science, Atlanta 30303, GA, USA
3University of Mashhad, Department of Statistics, Mashhad, Iran

Received 1 June 1999; Revised 1 May 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Weak laws of large numbers for arrays of rowwise negatively dependent random variables are obtained in this paper. The more general hypothesis of negative dependence relaxes the usual assumption of independence. The moment conditions are similar to previous results, and the stochastic bounded condition also provides a generalization of the usual distributional assumptions.